| Model Number |
2012-03-030 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
01/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The size 4hi and 5hi trilock stems sit 5-10mm above where the surgeon intends (and sometimes the size 3).He buries the broach under the calcar and the gription coating on the stem still sits way above where he buried the broach to, each and every time.The product managers have said we need to replace the broaches.
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
There was a 5-minute surgical delay.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: added evaluation codes (device code).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary : examination of the returned instrument cannot confirm the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.It was reported the size 4hi and 5hi trilock stems sit 5-10mm above where the surgeon intends (and sometimes the size 3).He buries the broach under the calcar and the gription coating on the stem still sits way above where he buried the broach to, each and every time.The product managers have said we need to replace the broaches.The instrument associated with this report was not returned.Previous investigations found in the complaint database found similar complaints.Previous complaints where product was received had a sample of the products evaluated by cpd and were found to be within specification.With no more information and no instrument returned to examine, a root cause cannot be determined for this instrument.Based on the investigation, the need for corrective action is not indicated.Complaints will be monitored under post market surveillance (b)(4).Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.